# SDR 08FDEA03757

- Difficulty date: September 7, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,750 hours, 8,785 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O R MAIN GEAR SHOWED UNSAFE RAN LIST RECYCLED GEAR NO HELP, INCREASE SPEED AFTER FLAP RETRACT AND AT 225 LIGHT WENT OUT.
